Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pinagelgarrett

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pinagelgarrett

  • Rank
    New Member
  1. Everytime I use salycilic acid on my face it makes me look suntanned. I did some research on the topic and read that salycilic acid can cause mild hyperpigmentation! I thought this was interesting because it clears your skin of acne and makes you look tanner at the same time, all without the risks of tanning beds. Has anyone else noticed this after using salycilic acid?
  2. You can use them both but not at the same time. Benzoyl peroxide degrades tretinoin if you mix them or apply one on top of the other. I was actually prescribed benzoyl peroxide at night and tretinoin in the morning by a dermatologist. It works really well after a few weeks but it does dry out your skin A LOT when you first start it.
×